# SDR COMA9760080

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356072310
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT 14TH STAGE BLEED AIR WARNING ACTIVATED EN ROUTE TO CVG, RETARDED THRUST LEVER TO ELIMINATE WARNING.  REPLACED THE LEFT ENGINE PYLON DUCT LEAK DETECTION LOOP.
